# SDR 9JLA2021072727767

- Difficulty date: July 3, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N249TX
- Make and model: Bombdr CL6002D15
- Aircraft serial: 5577
- Aircraft time: 3,713 hours, 2,148 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING THE TAKEOFF ROLL ATTEMPT A RED CAS ENGINE LIGHT ILLUMINATED BELOW V1 DUE TO THIS THE CREW ABORTED THE TAKEOFF AND RETURNED BACK TO PARKING FOR EVALUATIONS. THE FLIGHT CREW SUSPECTED AN OVERSPEED HAD OCCURRED ON THE NO1 ENGINE. THE MAINTENANCE TEAM DOWNLOADED THE ENGINE COMPUTER AND DETERMINED THAT THE EXCEEDANCE WAS STILL WITHIN THE NORMAL OPERATING RANGE OF THE ENGINE. PREFORMED MAX POWER RUNS WITH NO DEFECTS NOTED. THE AIRCRAFT WAS RETURNED TO SERVICE.
